# SDR HNAA0500104

- Difficulty date: December 16, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 43,971 hours, 49,060 cycles
- System (JASC): 2420 · AC Generation System
- Part: Wire Harness
- Part number: 82455004005
- Condition: Shorted
- Location: Nr 1 Ac Gen
- Part time: 43,971 hours, 49,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 1 A/C GEN C/L ILLUMINATED IN FLIGHT AND WILL NOT RESET.  REPLACED A/C GENERATOR WIRING HARNESS AND CONNECTOR.
